Positivity

, Volume 9, Issue 3, pp 491–499

Convex Solid Subsets of L0(X, μ)

Article

DOI: 10.1007/s11117-005-3188-7

Cite this article as:
Schep, A.R. Positivity (2005) 9: 491. doi:10.1007/s11117-005-3188-7

Abstract

If AL0(X, μ) is a convex solid subset of L0(X, μ), then there exist disjoint X0 and X1 with X = X0X1 such that A| X_0 is dense in L0(X0, μ) and A|X_1 is bounded in measure in L0(X1, μ).

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of South CarolinaColumbiaUSA